# SDR 2024FA0000004

- Difficulty date: January 1, 2024
- Submitted: January 4, 2024
- Operation: General aviation
- Aircraft: N79TS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258511
- Aircraft time: 14,295 hours, 10,114 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Blocked
- Location: Zone 100
- Part time: 14,295 hours, 10,114 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LOST AIRSPEED INDICATOR DURING DESCENT IN EXCESSIVE/SEVERE ICING. ALSO RECEIVING A PITOT/VANE HEAT FAILURE ANNUNCIATOR LIGHT.   PERFORMED VISUAL INSPECTION OF PILOTS/COPILOT'S PITOT/STATIC PROBES. PERFORMED TEST OF PILOT/COPILOT PITOT PROBE AND STATIC PLATE HEAT. PERFORMED OPERATIONAL TEST OF #1/#2 ADC. PERFORMED LEAK TESTING OF PILOTS/COPILOT'S PITOT SYSTEM AND FOUND LEAK RATE WITHIN LIMITS. PERFORMED DRAINING OF PITOT/STATIC LINES FROM AIRCRAFT KEEL. ALL TESTING PERFORMED WITH NO DISCREPANCIES NOTED IAW AMM 34-10-05 AND 34-11-19.
